# SDR C2XAOOIA391

- Difficulty date: October 18, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bearing
- Part number: KSC270720V
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION, THE RIGHT HAND VERTICAL STABILIZER SPHERICAL BEARING WAS FOUND TO BE CORRODED. MX REMOVED AND REPLACED THE AFFECTED BEARING IN ACCORDANCE WITH EMB145 MM55-37-00-400-801-A, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
